| Catalog Number |
7N8378 |
| Medical Device Problem Codes |
Disconnection (1171); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).G1: device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an one-link non-dehp standard bore catheter extension set leaked.The device disconnected from a catheter resulting in spillage of saline solution.This occurred prior to patient use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
H4: the lot was manufactured between april 04, 2023 - april 05, 2023.H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.